# SDR MWEA96656

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 5917689103
- Condition: Fell Off
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, FWD ENTRANCE EVAC SLIDE COVER FELL OFF.  REINSTALLED FWD ENTRY DOOR SLIDE COVER.  RETURNED A/C TO SERVICE.
